# SDR ASOA2015101914017

- Difficulty date: October 19, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Gouged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HINGE, FUSELAGE SIDE IS GOUGED ON AFT LUG LANDING.  REPAIRED PASSENGER DOOR HINGE, FUSELAGE SIDE IAW REO 670-53-21-582, REV B, DATED 03/06/2013.  ENGINEERING DISPOSITION NOT REQUIRED AT THIS TIME BLEND OUT AT AFT LUG LAND FOUND WITHIN LIMITS OF REO 670-53-21-582, REV B DISPSOITION IV.
